# SDR UIEA2021040700851

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,617 hours, 18,650 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Panel
- Part number: 1753M39G03
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENG. HAS DEAMAGED ACOUSTIC PANEL AFT OF 1ST STAGE BLADES (7 O' CLOCK POSITION)( REMOVED AND REPLACED DAMAGED ACOUSTIC PANEL AT #1 ENG. BY 7 O' CLOCK POS. PER B767-300 AMM 72-33-01-004-001-H00, AMM 72-33-01-404-011-H00. )
